DHG Hapacol Effervescent 500

  • Brands
  • Paracetamol
  • Manufacturer

56,000 ₫ 56,000 ₫ 56000.0 VND

56,000 ₫

Option not available

This combination does not exist.

Add to Cart

30-day money-back guarantee
Free Shipping in V.N.
Buy now, get in 2 days

Specifications for DHG Hapacol Effervescent 500

General Info
Brands Hapacol
Manufacturer DHG
Active Ingredient
Paracetamol 500 mg